# SDR 5APR577Y68

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N624AF
- Make and model: Pilats PC1245
- Aircraft serial: 624
- Aircraft time: 4,430 hours, 4,421 cycles
- Engine: Pwa PT6A67B
- Engine time: 4,430 hours, 4,421 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 5551012150
- Condition: Separated
- Location: Horizontal Stab
- Part time: 4,430 hours, 4,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER ATTACHMENT FITTING, WHERE THE PITCH TRIM ACTUATOR IS SECURED TO THE STABILIZER.  EACH SIDE OF THE ATTACHMENT FITTING HAS 2 LUGS.  ON THE LT SIDE, THESE 2 LUGS ARE SEPARATING. THE GAP WAS MEASURED WITH A FEELER GUAGE,AND FOUND TO BE .457 MM.THERE IS NO EVIDENCE OF DAMAGE TO THE STABILIZER.  THE BRACKET PN IS 555.10.12.150, ANGLE FITTING LEFT.  THE ACFT MFG ISSUED A REPAIR MEMO WITH STATEMENT OF APPROVED DESIGN DATA WITH THE FOLLOWING INSTRUCTIONS.  CHECK THE LUGGED FACE OF THE PN 555.1.12.150 (ANGLE FITTING) FOR STRAIGHTNESS.  IF WITHIN LIMITS, COMPLETE A VISUAL AND NDT INSPECTION (DYE PENETRANT OR EDDY CURRENT) OF THE ANGLE FITTING AND THE BOLTS. IF NO CRACKS OR DEFECTS NOTED, REINSTALL THE FITTING USING SEALANT.
